Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 47 (2010), 155-161
Published electronically: October 1, 2009
Full text: PDF


MR: 0199184 (33 \#7333)
Heisuke Hironaka
Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II.
Annals of Mathematics. Second Series 79, (1964), 109--203; ibid. (2) \textbf {79} (1964), 205--326
Reviewed by: J. Giraud

MR: 1978567 (2004d:14009)
Herwig Hauser
The Hironaka theorem on resolution of singularities (or: A proof we always wanted to understand).
Bulletin of the American Mathematical Society $($New Series$)$ 40, (2003), no. 3, 323--403 (electronic)
Reviewed by: Santiago Encinas

MR: 2058431 (2005d:14022)
Steven Dale Cutkosky
Resolution of singularities.
Graduate Studies in Mathematics, 63, American Mathematical Society, Providence, RI, 2004, viii+186 pp., ISBN 0-8218-3555-6
Reviewed by: Ana Bravo

Journal: Bull. Amer. Math. Soc. 47 (2010), 155-161
Article copyright: © Copyright 2009 American Mathematical Society